need to know if pregnant asap, i'm taking medication that could harm the baby
Hi, DH and I have been trying to conceive for over 2 years. I am on CD27 and I think I have been having pregnancy symptoms.
I have been having irregular periods, and last one was 36 days, so I am not sure what this one is supposed to be.
I started taking fertility herbal medicines over 3 months ago, and I know I cannot take them if I am pregnant.
I have been having nausea, and a cramp or pull in left side right in the middle below belly button for the past 4 days. I have taken 3 HPT's all negative.
I really need to know if I should stop taking my medication just in case I am pregnant or keep going with it. If I stop and I am not pregnant it may ruin my cycle next month.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.